Oct 9, 2012
hello i been taking complera my statis is undetecable and i started med for the first time they had me losing weight and feeling sleepy alot just wanna know what do u think is the best meds for me,my viral load is 564? any suggestios would be helpful thanks alot
Response from Dr. Young
Hi and thanks for posting.
It's good to hear that you're taking medications and have successfully suppressed your virus.
Medications should be well tolerated, and your symptoms suggest that your Complera might be causing problems. It's important that you and your provider look at other possible causes of weight loss and sleepiness, but if these symptoms persist, a switch to another recommended regimen could be in order.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Masturbation Worried I Have HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Can Someone Get Std If They Get Fingered?
- If Both Partners Are Std Free Can You Still Get An Std?
- Over The Counter Treatment For Oral Thrush
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.